# SDR YENA2023040700331

- Difficulty date: April 3, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,809 hours, 1,286 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Display
- Part number: D50A000100
- Part serial: D1006102
- Condition: Failed
- Location: 3ca2
- Part time: 7 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8026, LGW-BOS. (ETOPS) 'RH MCDU P/N D50A000-100 S/N D1006102 . IS A L3 AVIATION LOANER PART INSTALLED; REMOVED AND REPLACED MCDU 2 IAW AMM 22-92-12. OPS CHECK NORMAL. THIS CLEARS MDDR # 505981. PLACARD WAS REMOVED. MX-4 UPDATED.'
